MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL ARRAY POST ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. FEMORAL ARRAY POST ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Model Number 160245
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Pin of end effector attachment broke.Case type: tha.Surgical delay: 15 minutes.
 
Event or Problem Description
Pin of end effector attachment broke.Case type: tha.Surgical delay : <= 15 minutes.
 
Additional Manufacturer Narrative
Reported event: pin of end effector attachment broke.Product evaluation and results: as per the image provided in the communication log , the broken cross pin can be seen and confirmed, though the device has not been returned for inspection.Product history review: review of the device history records indicate (b)(4) were manufactured and 30 were rejected on 01/21/2019.A review of qt19 - 01- 0072 revealed that the non- conformance was related to the wrong bar code.A review of qt19 - 01- 0072 revealed that the non conformance is not related to the failure alleged in the complaint.Review of the device history records indicate (b)(4) were manufactured and 66 were rejected on 07/14/2019.A review of qt19 - 08- 0058 revealed that all the devices were accepted to be use as is on 08/16/2019.A review of qt19 - 08- 0058 revealed that the non conformance is not related to the failure alleged in the complaint.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 160245, l/n w60290 shows no additional complaints related to the failure in this investigation.Conclusions: the failure mode could be determined via visual inspection of the image provided in the communication log.If device and/or additional information become available, this investigation will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.

Brand Name
FEMORAL ARRAY POST ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9722488
Report Number3005985723-2020-00092
Device Sequence Number14270428
Product Code OLO
UDI-Device Identifier00848486003142
UDI-Public00848486003142
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160245
Device Catalogue Number160245
Device Lot NumberW60290
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date02/18/2020
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;